Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Stationary measures for the flow of a linear differential equation driven by white noise

Author: Harry Dym
Journal: Trans. Amer. Math. Soc. 123 (1966), 130-164
MSC: Primary 60.75
MathSciNet review: 0198541
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Edwin F. Beckenbach and Richard Bellman, Inequalities, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Bd. 30, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1961. MR 0158038
  • [2] Garrett Birkhoff and Gian-Carlo Rota, Ordinary differential equations, Introductions to Higher Mathematics, Ginn and Company, Boston, Mass.-New York-Toronto, 1962. MR 0138810
  • [3] Salomon Bochner and William Ted Martin, Several Complex Variables, Princeton Mathematical Series, vol. 10, Princeton University Press, Princeton, N. J., 1948. MR 0027863
  • [4] S. Chandresekhar, Stochastic problems in physics and astronomy, Rev. Modern Phys. 15 (1943), 1–89. MR 0008130
  • [5] Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. MR 0069338
  • [6] J. L. Doob, Stochastic processes, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1990. Reprint of the 1953 original; A Wiley-Interscience Publication. MR 1038526
  • [7] J. L. Doob, The Brownian movement and stochastic equations, Ann. of Math. (2) 43 (1942), 351–369. MR 0006634
  • [8] J. L. Doob, The elementary Gaussian processes, Ann. Math. Statistics 15 (1944), 229–282. MR 0010931
  • [9] E. B. Dynkin, Infinitesimal operators of Markov processes, Teor. Veroyatnost. i Primenen. 1 (1956), 38–60 (Russian, with English summary). MR 0089540
  • [10] F. R. Gantmacher, Applications of the theory of matrices, Translated by J. L. Brenner, with the assistance of D. W. Bushaw and S. Evanusa, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1959. MR 0107648
  • [11] K. Ito, Lectures on stochastic processes, 2nd ed., Tata Institute of Fundamental Research Lectures on Mathematics and Physics, vol. 24, Distributed for the Tata Institute of Fundamental Research, Bombay; by Springer-Verlag, Berlin, 1984. Notes by K. Muralidhara Rao. MR 759892
  • [12] Kiyoshi Itô, The expected number of zeros of continuous stationary Gaussian processes, J. Math. Kyoto Univ. 3 (1963/1964), 207–216. MR 0166824
  • [13] M. Kac, Probability theory: Its role and its impact, SIAM Rev. 4 (1962), 1–11. MR 0151991
  • [14] R. Z. Has′minskiĭ, Ergodic properties of recurrent diffusion processes and stabilization of the solution of the Cauchy problem for parabolic equations, Teor. Verojatnost. i Primenen. 5 (1960), 196–214 (Russian, with English summary). MR 0133871
  • [15] Michel Loève, Probability theory, 2nd ed. The University Series in Higher Mathematics. D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-New York-London, 1960. MR 0123342
  • [16] H. P. McKean Jr., A winding problem for a resonator driven by a white noise, J. Math. Kyoto Univ. 2 (1963), 227–235. MR 0156389
  • [17] Gisirô Maruyama and Hiroshi Tanaka, Ergodic property of 𝑁-dimensional recurrent Markov processes, Mem. Fac. Sci. Kyushu Univ. Ser. A 13 (1959), 157–172. MR 0112175
  • [18] Ming Chen Wang and G. E. Uhlenbeck, On the theory of the Brownian motion. II, Rev. Modern Phys. 17 (1945), 323–342. MR 0013266
  • [19] Edward Nelson, The adjoint Markoff process, Duke Math. J. 25 (1958), 671–690. MR 0101555
  • [20] J. Potter, Some statistical properties of the motion of a non-linear oscillator driven by white noise, Ph.D. thesis, M.I.T., Cambridge, Mass.; Trans. Amer. Math. Soc. to appear).
  • [21] Selected papers on noise and stochastic processes, Dover Publications, Inc., New York, 1954. MR 0062373

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.75

Retrieve articles in all journals with MSC: 60.75

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society